Translator Disclaimer
2016 Inversion of adjunction for rational and Du Bois pairs
Sándor Kovács, Karl Schwede
Algebra Number Theory 10(5): 969-1000 (2016). DOI: 10.2140/ant.2016.10.969

Abstract

We prove several results about the behavior of Du Bois singularities and Du Bois pairs in families. Some of these generalize existing statements about Du Bois singularities to the pair setting while others are new even in the nonpair setting. We also prove a new inversion of adjunction result for Du Bois and rational pairs. In the nonpair setting this asserts that if a family over a smooth base has a special fiber X0 with Du Bois singularities and the general fiber has rational singularities, then the total space has rational singularities near X0.

Citation

Download Citation

Sándor Kovács. Karl Schwede. "Inversion of adjunction for rational and Du Bois pairs." Algebra Number Theory 10 (5) 969 - 1000, 2016. https://doi.org/10.2140/ant.2016.10.969

Information

Received: 23 January 2015; Revised: 17 March 2016; Accepted: 27 April 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1349.14127
MathSciNet: MR3531359
Digital Object Identifier: 10.2140/ant.2016.10.969

Subjects:
Primary: 14J17
Secondary: 14B05, 14D06, 14E99, 14J10

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.10 • No. 5 • 2016
MSP
Back to Top